MathSciNet Relay Station
MathSciNet bibliographic data
MR1375162 60B11 (60E15)
Kwapień, S.; Latała, R.; Oleszkiewicz, K. Comparison of moments of sums of independent random variables and differential inequalities. J. Funct. Anal. 136 (1996), no. 1, 258–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement